Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pseudo-injective modules which are not quasi-injective


Author: Mark L. Teply
Journal: Proc. Amer. Math. Soc. 49 (1975), 305-310
MSC: Primary 16A52
DOI: https://doi.org/10.1090/S0002-9939-1975-0366977-3
MathSciNet review: 0366977
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For certain rings with infinitely many nonisomorphic simple left modules, a method is given for constructing pseudo-injective modules which are not quasi-injective. This method is used to produce examples of such modules over a commutative ring.


References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, Torsion preradicals and ascending Loewy series of modules, J. Reine Angew. Math. 239/240 (1969), 169-179. MR 44 #2783. MR 0285565 (44:2783)
  • [2] R. R. Hallett, Injective modules and their generalizations, Ph.D. Thesis, Univ. of British Columbia, Vancouver, B.C., 1971.
  • [3] S. K. Jain, Talk at Special Session on Ring Theory, Amer. Math. Soc. Meeting 711, San Francisco, 1974.
  • [4] S. K. Jain and S. Singh, Quasi-injective and pseudo-injective modules, preprint, 1974. MR 0396669 (53:531)
  • [5] R. E. Johnson and E. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc. 36 (1961), 260-268. MR 0131445 (24:A1295)
  • [6] S. Singh and S. K. Jain, On pseudo-injective modules and self-pseudo-injective rings, J. Math. Sci. 2 (1967), 23-31. MR 36 #2649. MR 0219569 (36:2649)
  • [7] S. Singh and K. Wasan, Pseudo-injective modules over commutative rings, J. Indian Math. Soc. 34 (1970), 61-65. MR 44 #6676. MR 0289486 (44:6676)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A52

Retrieve articles in all journals with MSC: 16A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0366977-3
Keywords: Quasi-injective module, pseudo-injective module, nonsingular module, Loewy length
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society